| Catalog Number |
110044610 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient came to the surgeon with complaint of pain in right shoulder.The patient had a hemi shoulder replacement approximately 8 years ago where the patient had a global unite stem, proximal body and head implanted.The surgeon determined that the patient needed to be converted to a reverse shoulder.During the revision surgery, the surgeon removed the humoral head and the proximal body.It was noted that the components were well fixed.The surgeon prepared the proximal humerus for a sz 1 epiphasis and implanted the sz 1 central epiphasis and a sz 42 +3 poly cup.On the glenoid, he used link metaglene and 42mm glenosphere.It was noted when all implants were in, the patient shoulder was stable and had great range of motion.There was no surgical delay.Doi: unknown.Affected side: right shoulder.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: b5.
Event or Problem Description
Additional information was received: there were no allegations against any device.